To cite this record: http://ddd.uab.cat/record/51197
A generalization of Wright's inequality
García Roig, J. L.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 91-96, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_30186_10


6 p, 86.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-10-01



   Favorit i Compartir
QR image